# SDR F3LA202508120271

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 17,471 hours, 8,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001415391-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND LH SHEAR PLATE FR 69 TO FR 70 CRACKED, REPLACEMENT IS REQUIRED AS PER 51-72-11 REV 44.  PERFORMED REPLACEMENT OF LH SHEAR PLATE AS PER SRM 51-72-11 REV 44. MX ACTION IS ACCEPTABLE.
